Kuwait-University-Journal-of-Law-header
Search
Kuwait Journal of Science

Previous Issues

Advance Search
Year : From To Vol
Issue Discipline:
Author

Volume :2 Issue : 1 1975      Add To Cart                                                                    Download

ON THE CONVERGENCE RATES OF VARIATIONAL METHODS

Auther : F.A.MUSA

Department of Mathematics, University of Kuwait

 

Abstract.

 

This paper considers tire problem of finding a priori estimates of the convergence rate of a variational solution to an inhomogeneous linear operator equation. For a class of operator equations, wider than the ones considered by Freeman. Delves and Reid (1974). We are able to obtain bounds on the rate of convergence which are easy to compute.

Kuwait Journal of Science
Journal of Law

You are Visitor No.

55170

Journal of Law
Journal of Law
Tell your friendsJournal of Law
Journal of Law

Last Updated

Jun 19, 2012

Journal of Law
Journal of Law
Journal of Law

Please enter your email Here to receive our news

Journal of Law